# SDR U2RA202010160002

- Difficulty date: July 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 65B0163644
- Condition: Cracked
- Location: Nr 3 Nacelle
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 54-814-00-02, 1 EACH CRACK NOTED ON SKATE ANGLE OF NUMBER 3 PYLON INBOARD FAIRING AT NACELLE STATION 457.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20305.
